# SDR DALA2024082908567

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 83,302 hours, 10,938 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 OXYGEN MASK PANEL-SEATS 54 H/J CAME OPEN. CORRECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. (5129628)
